# SDR ABXA9900310

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Part number: 591047278ABX1
- Condition: Corroded
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING TIP, UPPER AND LOWER INTERIOR SURFACE CORRODED.  REPLACED WING TIP.
